REAL

Bounded solutions of plane elasticity problems in a semi-plane

Vihak, Vasyl and Rychahivskyy, Andriy (2001) Bounded solutions of plane elasticity problems in a semi-plane. JOURNAL OF COMPUTATIONAL AND APPLIED MECHANICS, 2 (2). pp. 263-272. ISSN 1586-2070

[img]
Preview
Text
2-2-VasylVIHAK-V2N2.pdf - Published Version

Download (123kB) | Preview

Abstract

By using the method of direct integration for solving the differential equations of plane elasticity in a semi-plane, continuous and integrable solutions are found for the boundary value problems when tractions, displacements or mixed boundary conditions are imposed on the boundary. Single-valued relations are established between the tractions and displacements on the boundary of the semi-plane. To ensure the correctness of the solutions, the necessary integral equilibrium conditions for the tractions and a compatibility condition for the displacements are formulated.

Item Type: Article
Uncontrolled Keywords: Plane problems of elasticity, semi-plane, relations between tractions and displacements, integral conditions
Subjects: T Technology / alkalmazott, műszaki tudományok > T2 Technology (General) / műszaki tudományok általában
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 08 Aug 2025 14:58
Last Modified: 08 Aug 2025 14:58
URI: https://real.mtak.hu/id/eprint/221965

Actions (login required)

Edit Item Edit Item